Mostowski's collapsing function and the closed unbounded filter
Fundamenta Mathematicae, Tome 82 (1974) no. 2, pp. 95-103
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_82_2_95_103,
author = {K. Barwise},
title = {Mostowski's collapsing function and the closed unbounded filter},
journal = {Fundamenta Mathematicae},
pages = {95--103},
year = {1974},
volume = {82},
number = {2},
doi = {10.4064/fm-82-2-95-103},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-82-2-95-103/}
}
K. Barwise. Mostowski's collapsing function and the closed unbounded filter. Fundamenta Mathematicae, Tome 82 (1974) no. 2, pp. 95-103. doi: 10.4064/fm-82-2-95-103
Cité par Sources :